Wei Wu

Associate Professor of Mathematics at NYU Shanghai

Email: ww44@nyu.edu

Dr. Wei Wu is an Associate Professor of Mathematics at NYU Shanghai. Before joining NYU Shanghai, he held academic positions as an Assistant Professor at the University of Warwick and a Courant Instructor at New York University. He works in probability, mathematical physics and partial differential equations, especially in Gibbs random fields, spin models, phase transitions and homogenization.

Select Publications 

  • Massless Phases for the Villain model in d ≥ 3, with P. Dario, submitted
  • C2 regularity of the surface tension for the ∇ϕ interface model, with S. Armstrong, submitted
  • Maximum for Ginzburg-Landau fields, with D. Belius, to appear, Annals of Probability 
  • Four dimensional loop-erased random walk, with G. Lawler and X. Sun, Annals of Probability 2019, Vol. 47, No. 6
  • Critical Percolation and the Minimal Spanning Tree in Slabs, with C. Newman and V. Tassion, Communications on Pure and Applied Math, Volume 70, Issue 11, (2017)


  • PhD, Applied Math
    Brown University
  • BSc, Physics
    Fudan University

Research Interests

  • Probability
  • Mathematical Physics